# SDR USAA2011102100019

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BACCY7CN2A
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - FLIGHT STATION EMERGENCY LIGHT WILL NOT ILLUMINATE.  REPAIRED FLIGHT STATION EMERGENCY LIGHT WIRES AT REMOVABLE SPLICE IAW BOEING SPWM 20-60-02.
